Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Deficient values and angular distribution of entire functions

Author: Lo Yang
Journal: Trans. Amer. Math. Soc. 308 (1988), 583-601
MSC: Primary 30D35; Secondary 30D30
MathSciNet review: 930073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z)$ be an entire function of positive and finite order $ \mu $. If $ f(z)$ has a finite number of Borel directions of order $ \geqslant \mu $, then the sum of numbers of finite nonzero deficient values of $ f(z)$ and all its primitives does not exceed $ 2\mu $. The proof is based on several lemmas and application of harmonic measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D35, 30D30

Retrieve articles in all journals with MSC: 30D35, 30D30

Additional Information

PII: S 0002-9947(1988)0930073-8
Article copyright: © Copyright 1988 American Mathematical Society